| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that the green safety is sliding off of the needle and exposing the needle tip.No harm to patient or hcp, no needle stick injury reported.No other information was provided.